# SDR CA100909003

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,736 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CENTER CABLE FOUND FRAYED DURING 100 HR.
